# SDR 2004FA0000533

- Difficulty date: November 17, 2003
- Submitted: July 6, 2004
- Operation: General aviation
- Aircraft: N707AM
- Make and model: Amd FALCON10
- Aircraft serial: 159
- System (JASC): 2720 · Rudder Control System
- Part: Control Rod
- Condition: Chafed
- Location: Rudder
- Part time: 6,523 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIP FROM AUG 03 AC 43-16A RUDDER CONTROL ROD CHAFED.  RUDDER CONTROL ROD CRANK AT FRAME NR 37.  FOUND YAW DAMPNER ATTACHMENT PIN INSTALLED 180 DEGREE OUT.  COTTER KEY AND NUT CHAFED THE ELEVATOR SERVO HYDRAULIC LINE, NO DAMAGE TO LINE NOTED.  ID TAG GOUGED.  CORRECTED IAW F-10 IPC 27-22-01, FIG 5 SHEET 2 OF 2.  CYCLED RUDDER FULL TRAVEL, PROPER OPERATION INDICATED.
